# SDR CA090623007

- Difficulty date: June 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 857 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Part number: DHS4111012118
- Condition: Broken
- Location: Scissior Link
- Part time: 917 hours
- Component: Scissor Link
- Component part number: C623A2005103
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION ROTATIONAL PLAY WAS NOTED IN THE ROTATING SWASHPLATE. THE DRIVE LINK WAS DISASSEMBLED IAW THE 100 HOUR INSPECTION AND SB 05-009. THE BOLT IN ATTACHING THE DRIVE LINK TO THE MAST WAS FOUND SEIZED IN THE ASSEMBLY. IN ADDITION TO BEING SEIZED THE BOLT WAS ALSO SHEARED. ONCE THE BUSHINGS BECAME SEIZED THE BOLT WAS EXPOSED TO A SHEARED LOAD AND BROKE UNDER THE STRAIN. IF THIS HAD OCCURRED ON THE OTHER SIDE OF THE ASSEMBLY THE DRIVE LINK WOULD HAVE BEEN LOST, RESULTING IN THE LOSS OF CONTROL OF THE HELICOPTER. THE ASSEMBLY HAD BEEN IN SERVICE FOR 113 HOURS SINCE NEW. THE ASSEMBLY HAD BEEN INSTALLED WITH THE WRONG BUSHINGS P/N 7050A3623027 WHICH WERE PROVIDED BY THE MANUFACTURE, IN PLACE ON THE REQUIRED MM2599973. (TC# 20090623007)
